تصفح
دخول
تسجيل
نسيتها؟

هل ستقبل به صديقته؟


هل ستقبل به صديقته؟

المعلومة

واحد كحولي صرله زمان، أعجب ببنت وطلب منها تكون Girlfreind إله، فواعدته بعد 4 أيام على الغدا وقالتله وقتها بردلك جواب، طبعاً الزلمة توتر، وبلش يظبط بحاله ويريجم فترك الأكل هالأيام، واضطربت أعصابه وصار يشرب كحول بشدة ليخفف من توتره.
المهم من تعاسة حظه باليوم الثالث إجاه جريب أخذ مشانه مسكن ألم بجرعة عادية.
سؤالي: شو حيصير معه على الغدا، حتقبل فيه البنت أم لا ؟

المرجع

medstudy

DAM's picture
by


أظنه رح يكون فاصل و منوب مو مركز ..

LIFE OWNER's picture
LIFE OWNER


أظنه لن يذهب أساسا لموعدهEye-wink Eye-wink Eye-wink

moonberg's picture
moonberg
بعد التخرج


one thing of these:
1- acute pancreatitis.
2- sever GI bleeding "cirrhosis".
3- he'll never make it to the date.

the least that will happen is, sever vomiting.

dr.tabban's picture
dr.tabban


أكيد رح يكون وقتها بالمشفى

أبوليلى المهلهل's picture
أبوليلى المهلهل
بعد التخرج


خيو ملخص الحديث انو مارح تقبل فيه.

ليه ؟؟ انت قول !!!

dr.tabban's picture
dr.tabban


شكراً لردودكم، أكيد السؤال خرندعي وهدفه نحفظ المعلومة أكثر من أن نعرف الجواب.

أكيد ما لح يكون الجواب أنها تقبله أو ترفضه، لأن النسوان ما حدا بيفهم عليهم شو بدهم، مشان هيك بيكون السؤال غير عادلEye-wink .
=> الجواب أنه مالح يجي على المقابلة.
ليش ؟
بسبب قصور كبد حاد، ناجم عن المسكن المأخوذ بجرعة عادية، والذي هو الأسيتامينوفين (الباراسيتامول).

------------------------
يستقلب الباراسيتامول في الكبد في 3 طرق:
1- 90% يحصل له Glucoronidation.
2- و 5% تطرح بدون تغير في البول.
3- و5% تستقلب عبر السيتكروم P450 إلى مركب NAPQI (وهو مركب سام) يتم تحويله مباشرة إلى مركب غير سام بواسطة المرجع " غلوتاتيون".
عند زيادة الجرعة، يستهلك الغلوتاتيون وهذا ما يسبب زيادة المستقلب السام وقصور كبد حاد.
-----------------
لكن هنا الجرعة عادية فما السبب؟

Quote:
كحولي صرله زمان
وصار يشرب كحول بشدة

تناول الكحول المزمن بجرعة متوسطة إلى شديدة، أو تناول الكحول بشكل شديد، يفعل السيتوكروم بشدة وينقص من الغلوتاتيون مما يسبب التسمم بجرعة عادية أو زائدة قليلاً (متلازمة الكحول-الأسيتامينوفين).

Quote:
فترك الأكل هالأيام

من ناحية أخرى، المخمصة عدم الأكل لـ 3-4 يوم، أو حتى الحمية المطولة، تنقص من مستويات الغلوتاتيون. وبالتالي قد يتعرض المريض لقصور كبد حاد بجرعات عادية أو زائدة قليلاً.

Quote:
مسكن ألم

over the counter pain killer
هذا المصطلح بيعبر عن الأدوية اللي ما بتعتبر أدوية (بتلاقيها بالسوبرماركت وعلى البسطاتEye-wink ، وبتاخذها بدون وصفة، مثل المسكنات)، وكثير ما ينسى المريض يقولها، فركز عليها خلال الاستجواب.
-----------

صاحبنا نفد من التهاب بنكرياس حاد، بس وقع بقصور كبد حاد.

شو الأعراض والعلامات والمخبريات اللي لح تصير معه؟
وشو طريقة العلاج اللي لازم نتبعها؟

DAM's picture
DAM


بترتفع الAST و ALT اللي بتدل على النخر الكبدي ...
الفوسفاتاز القلوية ممكن ترتفع وممكن تكون طبيعية .
البيلروبين بيرتفع وممكن نلاحظ عنده لون يرقاني وكل ما ارتفع كل ما ساء ذلك للانذار .
ممكن ينخفض سكر الدم
ممكن ترتفع البولة
ممكن يصير معه اعتلال دماغ كبدي ((رجفان خافق ))
والاغلب يكون معه حماض خلوني اللي بيتظاهر بزلة تنفسية ....
العلاج
N-acetylcysteine (NAC)
بالنسبة للحماض منعطيه محلول سكري دكستروز مع KCL مع فيتامين B12 ,منتحرى نقص الكالسييوم والمغنزيوم ...هذا ما استطعت فعله Embarrased

drhanadi's picture
drhanadi
طبيب مقيم

Quote:
N-acetylcysteine (NAC)

افضل ما يعطى خلال عشر ساعات

qusei


شو وينك dam ؟؟ confused

drhanadi's picture
drhanadi
طبيب مقيم


الحقيقة لقيت هدول بالـ Uptodate، خرج ينقرؤوا:

CLINICAL MANIFESTATIONS — The initial manifestations of acetaminophen poisoning are often mild and nonspecific, and do not reliably predict subsequent hepatotoxicity [32,62]. However, physicians must promptly recognize acetaminophen poisoning in order to minimize subsequent morbidity and mortality. The clinical course of poisoning is often divided in four sequential stages.

Stage I (0.5 to 24 hours) — In the first 24 hours after overdose, patients often manifest nausea, vomiting, diaphoresis, pallor, lethargy, and malaise. Some patients remain asymptomatic. Laboratory studies are typically normal. Central nervouse system depression and elevated anion gap metabolis acidosis are rarely seen after massive acetaminophen overdose [63]; these symptoms in acetaminophen poisoned patients are usually due to coingestants.

Stage II (24 to 72 hours) — From 24 to 72 hours after ingestion, the clinical and laboratory evidence of hepatotoxicity and, occasionally, nephrotoxicity become evident. Initially, stage I symptoms usually resolve and patients appear to improve clinically while subclinical elevations of hepatic aminotransferases (AST, ALT) occur. Occasionally, aminotransferases may rise as early as 8 to 12 hours after acetaminophen ingestion in severely poisoned patients [64]. Of patients that develop hepatic injury, over one half will demonstrate aminotransferase elevation within 24 hours and all have elevations by 36 hours [64]. As stage II progresses, patients develop right upper quadrant pain, with liver enlargement and tenderness. Elevations of prothrombin time (PT), total bilirubin, and oliguria and renal function abnormalities may become evident.

Acute pancreatitis has also been described in case reports [65,66]. In some patients, concurrent alcohol use can both contribute to the hepatotoxicity and be responsible for the pancreatitis [67].

Stage III (72 to 96 hours) — Liver function abnormalities peak from 72 to 96 hours after ingestion. The systemic symptoms of stage I reappear in conjunction with jaundice, confusion (hepatic encephalopathy), a marked elevation in hepatic enzymes, hyperammonemia, and a bleeding diathesis (show radiograph 1). Signs of severe hepatotoxicity include plasma ALT and AST levels that often exceed 10,000 IU/L, prolongation of the PT or INR, hypoglycemia, lactic acidosis, and a total bilirubin concentration above 4.0 mg/dL (primarily indirect).

Acute renal failure occurs in 25 percent of patients with significant hepatotoxicity and in more than 50 percent of those with frank hepatic failure [23,68]. Acute renal failure is manifested by elevations of blood urea nitrogen and creatinine along with proteinuria, hematuria, and granular casts on urinalysis. Acute renal failure is due primarily to acute tubular necrosis. Death most commonly occurs in this stage, usually from multiorgan system failure [23]. (See "Acetaminophen (paracetamol)-induced acute renal failure").

Stage IV (4 days to 2 weeks) — Patients who survive stage III enter a recovery phase that usually begins by day 4 and is complete by 7 days after overdose [32]. Recovery can be slower in severely ill patients; symptoms and laboratory values may not normalize for several weeks. Histologic changes in the liver vary from cytolysis to centrilobular necrosis. The centrilobular region (zone III) is preferentially involved because it is the area of greatest concentration of CYP2E1 and therefore the site of maximal production of NAPQI. Histologic recovery lags behind clinical recovery and may take up to 3 months. When recovery occurs, it is complete; chronic hepatic dysfunction is not a sequela of acetaminophen poisoning.

بخصوص العلاج، من مدستدي وأب توديت، بشكل مختصر:

The mainstays of the therapy for acetaminophen intoxication include:
1-gastrointestinal decontamination with activated charcoal ( is the preferred method of gastrointestinal decontamination and is indicated for all patients who present within four hours of ingestion)

and the administration of N-acetylcysteine (Best ifadministered within 8 to 10 hours) 2-
no value if the Dx made late(MEDSTUDY- although i found in "uptodate" that "Evidence suggests that late administration of NAC is beneficial to patients with hepatic failure"). Liver failure may be fatal or require live saving transplant.

DAM's picture
DAM
ابق على تواصل مع حكيم!
Google+